# SDR USAA000517

- Difficulty date: April 4, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT CORRODED 1 INCH BY 1 INCH, BS 1300-1320, LBL 22 FLOOR SUPPORT.  INSTALLED NEW FABRICATED SUPPORT ANGLE PER SRM 51-10-00.  (M)
